Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 6, 2025, 12:27 PM CDT for Milam County, Robertson County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2025, 12:27 PM CDT (17:27 UTC)
- Expired
- May 6, 2025, 1:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Milam County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 12:42 PM CDT | TSTM WND DMG | 4 Sse Calvert, TX | Delayed report. EM reports tree damage across County - from Calvert to Hearne and up US 79 into Leon County. Time estimated by radar. |
| May 6, 12:57 PM CDT | TORNADO | 2 S Franklin, TX | An EF-0 tornado touched down just west of Henry Prairie Rd south of Franklin and moved northeast across FM 46 and McNutt Road before lifting near Old Hickory Grove Road. Several trees and large tree limbs were blown down along the path, with minor damage to a |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:13 AM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 464 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted.
111
WFUS54 KFWD 061727
TORFWD
TXC331-395-061815-
/O.NEW.KFWD.TO.W.0028.250506T1727Z-250506T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1227 PM CDT Tue May 6 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Robertson County in central Texas...
Northeastern Milam County in central Texas...
* Until 115 PM CDT.
* At 1226 PM CDT, a severe thunderstorm capable of producing a
tornado was located 9 miles southwest of Calvert, or 10 miles east
of Cameron, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Calvert around 1235 PM CDT.
Franklin around 1245 PM CDT.
Camp Creek Lake around 100 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Maysfield, Branchville, Easterly, Crossroads, New Baden, and Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3081 9684 3091 9690 3123 9637 3098 9625
TIME...MOT...LOC 1726Z 243DEG 42KT 3089 9680
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Shamburger3 follow-up statements
664
WWUS54 KFWD 061739
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1239 PM CDT Tue May 6 2025
TXC331-061749-
/O.CAN.KFWD.TO.W.0028.000000T0000Z-250506T1815Z/
Milam TX-
1239 PM CDT Tue May 6 2025
...THE TORNADO WARNING FOR NORTHEASTERN MILAM COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 PM CDT for central Texas.
&&
LAT...LON 3086 9669 3088 9670 3089 9669 3090 9670
3090 9669 3091 9669 3090 9673 3092 9673
3091 9674 3093 9676 3094 9675 3096 9677
3100 9675 3123 9637 3098 9625
TIME...MOT...LOC 1739Z 243DEG 39KT 3094 9668
$$
TXC395-061815-
/O.CON.KFWD.TO.W.0028.000000T0000Z-250506T1815Z/
Robertson TX-
1239 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR CENTRAL
ROBERTSON COUNTY...
At 1239 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Calvert, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Franklin around 1250 PM CDT.
Camp Creek Lake around 105 PM CDT.
Other locations impacted by this tornadic thunderstorm include New
Baden, Easterly, and Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3086 9669 3088 9670 3089 9669 3090 9670
3090 9669 3091 9669 3090 9673 3092 9673
3091 9674 3093 9676 3094 9675 3096 9677
3100 9675 3123 9637 3098 9625
TIME...MOT...LOC 1739Z 243DEG 39KT 3094 9668
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Shamburger047
WWUS54 KFWD 061756
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1256 PM CDT Tue May 6 2025
TXC395-061815-
/O.CON.KFWD.TO.W.0028.000000T0000Z-250506T1815Z/
Robertson TX-
1256 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHEASTERN ROBERTSON COUNTY...
At 1255 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Franklin, or 10 miles northeast of Hearne, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Franklin, Camp Creek Lake, Easterly, New Baden, and Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3105 9660 3123 9637 3098 9625 3092 9655
TIME...MOT...LOC 1755Z 246DEG 35KT 3101 9650
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Shamburger662
WWUS54 KFWD 061804
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
104 PM CDT Tue May 6 2025
TXC395-061815-
/O.CON.KFWD.TO.W.0028.000000T0000Z-250506T1815Z/
Robertson TX-
104 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR EAST
CENTRAL ROBERTSON COUNTY...
At 104 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Franklin, or 15 miles northeast of Hearne, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Camp Creek Lake, Easterly, New Baden, Ridge, and Franklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3106 9649 3117 9634 3098 9625 3096 9645
TIME...MOT...LOC 1804Z 240DEG 40KT 3104 9640
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
ShamburgerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 6:02 AM CDT, 6 hours 25 minutes earlier. Its key messages:
- Widespread showers and storms are expected today. Some storms may be severe and may produce heavy rain.
- An unsettled pattern will continue through the end of the week.
Area forecast discussion, May 6, 6:02 AM CDT, 6 hours 25 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 602 AM CDT Tue May 6 2025 ...New Aviation, Short Term... .KEY MESSAGES... - Widespread showers and storms are expected today. Some storms may be severe and may produce heavy rain. - An unsettled pattern will continue through the end of the week. && .SHORT TERM... /NEW/ Update: Thunderstorms over the Big Country will contain a threat for large hail as they enter the western counties over the next few hours. Thus far, storms have exhibited an overall weakening trend as they move northeast and away from a warm front currently stretching from the Edwards Plateau to Southeast Texas. However, there is still enough elevated instability (1000-1500 j/kg of MUCAPE) across our western zones to support a hail threat, and a Severe Thunderstorm Watch is in effect for areas along and west of a line from Mineral Wells to Temple until 10 AM. Otherwise, a day of widespread showers and storms can be expected as a strong upper level disturbance moves overhead. Some severe storms are possible, especially later this morning and this afternoon across Central Texas as the warm front moves north into the area. Storms will exit into East Texas and Louisiana around sunset. 30 Previous Discussion: /Through Tuesday Night/ Unsettled weather will continue in the near-term as an upper low remains positioned over the Four Corners region. A strong shortwave rounding the east flank of the low will generate scattered to numerous showers and storms starting early Tuesday morning. Peak coverage of convection across the CWA will be rush hour Tuesday morning through early Tuesday afternoon when the strongest ascent associated with the shortwave disturbance will take place. Locally heavy rain will be the primary concern, particularly where any training showers and storms occur, and a Flood Watch remains in effect through Tuesday night for all but the southwest zones. Rainfall totals will be generally in the 1 to 3 inch range, with locally higher totals possible in the Watch area. At the surface, a warm front over South Texas will shift north overnight as the shortwave approaches from the southwest. The northward extent of the surface front will be somewhere across Central Texas late morning through this afternoon, likely limiting the severe weather threat to the southern few rows of counties. Damaging winds and large hail will both be a possibility in these southern Central Texas zones. A relatively cool, stable surface airmass will be in place across the rest of the region, precluding surface-based convection. That being said, around 1000 j/kg of elevated "Most Unstable" CAPE will still support the occasional storm with 1+ inch diameter hail, so a low-end severe weather threat will still exist in the cool sector. Precipitation will push east into East Texas/Louisiana late afternoon, followed by more cool and damp conditions Tuesday night. Recent rain and dewpoint depressions approaching zero will support a combination of low cloud and fog formation by daybreak Wednesday. 30 && .LONG TERM... /Issued 253 AM CDT Tue May 6 2025/ /Wednesday through next Tuesday/ Though the prevailing synoptic pattern (Omega Block) is collapsing, the slow-moving mid/upper-level low will be with us for a while as it slowly progresses eastward and becomes cutoff over the Southern Plains on Wednesday. Most of North and Central Texas should be precipitation-free by Wednesday morning though, with the only ongoing convective activity tied to the stalling front draped well south of our forecast area. However, isentropic ascent on the cool side of the surface boundary, peripherally influenced by the nearby mid/upper-level low, could yield lingering elevated showers and thunderstorms in our southeastern counties through the afternoon. By Wednesday evening, another weak shortwave/perturbation embedded in the cyclonic flow aloft will support convective development in Oklahoma and adjacent areas of North Texas spreading down to the I-20 corridor early Thursday morning. Though models usually have notoriously poor handling of low pressure systems cutoff from the prevailing westerly flow, the current signal amongst available guidance is that the low will be located over the Ozarks by early Thursday transitioning (briefly) back into an open trough. Cold temperatures aloft combined with shallow/residual low-level moisture and daytime heating may provide modest destabilization both Thursday and Friday afternoon as the boundary layer becomes well mixed. Thunderstorm activity is possible across the region during peak heating before diminishing as instability wanes shortly after sunset. The risk for severe weather during this period remains low due to weak vertical shear. By late Friday, the shortwave trough is projected to deepen back into a closed low over the Lower Mississippi Valley, aided by a secondary upper low currently developing on the backside of the parent system. Though we will remain in close proximity to the upper-level low through the weekend, we will be located on the subsident flank, with the better moisture and forcing well to the east-southeast. This should preclude additional rain chances across North and Central Texas through early next week. Temperatures through the end of the period will remain cooler than normal for early-mid May, a detail I think none of us will be complaining about! 12 && .AVIATION... /NEW/ /12Z TAFs/ Thunderstorms will increase in coverage over the next several hours at all TAF sites, with peak coverage (and highest probability for direct impacts) being in the 14Z to 18Z time frame. Precipitation will end by 21Z, and will be followed by a combination of low ceilings and reduced visibilities tonight. Otherwise, east winds today will decrease in speed while backing to the northeast tonight. 30 && .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely through tomorrow, but any reports of hazardous weather submitted to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 71 62 79 61 77 / 90 20 10 20 30 Waco 77 62 81 62 77 / 90 10 10 10 20 Paris 65 60 76 58 74 / 100 50 10 20 40 Denton 69 57 77 56 75 / 90 20 10 30 30 McKinney 67 60 77 59 75 / 90 30 10 20 30 Dallas 71 62 80 61 77 / 90 20 10 20 30 Terrell 70 62 79 61 77 / 90 30 10 20 30 Corsicana 75 65 81 63 79 / 90 20 10 20 30 Temple 81 62 83 63 80 / 90 10 20 10 20 Mineral Wells 76 57 80 56 77 / 90 10 10 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for TXZ091>095-100>107-115>123- 134-135-146>148-161-162-175. Severe Thunderstorm Watch until 10 AM CDT this morning for TXZ115-116-129-130-141>143-156>158. &&
In the hours before
Local storm report, May 6, 10:31 AM CDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1031 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM Hail Garland 32.91N 96.63W
05/06/2025 E1.00 Inch Dallas TX Public
Spotter reports 1 inch hail in Garland.
&&
JHLocal storm report, May 6, 10:47 AM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1047 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM Hail 1 W Sachse 32.98N 96.60W
05/06/2025 E1.00 Inch Dallas TX Public
1 inch hail in Sachse.
1040 AM Hail 2 N Garland 32.93N 96.63W
05/06/2025 E1.00 Inch Dallas TX Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, May 6, 10:50 AM CDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1050 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM Hail 1 E Murphy 33.01N 96.59W
05/06/2025 E1.25 Inch Collin TX Public
Report from mPING: Half Dollar (1.25 in.).
&&Local storm report, May 6, 10:52 AM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1052 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM Hail 1 NW Sachse 32.99N 96.60W
05/06/2025 E1.50 Inch Collin TX Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&Local storm report, May 6, 11:05 AM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1105 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM Hail Garland 32.91N 96.63W
05/06/2025 M1.25 Inch Dallas TX Public
Social media picture of half dollar sized
hail in North Garland.
&&
PraterLocal storm report, May 6, 11:11 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1111 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM Hail 1 W Sachse 32.98N 96.59W
05/06/2025 M1.50 Inch Dallas TX Public
Social media report of 1.5 inch hail around
HWY 78 and 5th street in Sachse. Time
estimated by radar.
&&
PraterThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 5:32 AM CDT | Special Weather Statement | FWD | Stephens | 28 min |
| May 6, 5:36 AM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| May 6, 6:26 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 49 min |
| May 6, 6:35 AM CDT | Special Weather Statement | FWD | Fannin | 25 min |
| May 6, 7:05 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 55 min |
| May 6, 7:59 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 61 min |
| May 6, 8:45 AM CDT | River Flood Warning | FWD | Denton | 46 hr |
| May 6, 8:45 AM CDT | River Flood Warning | FWD | Hunt | 39 hr |
| May 6, 8:45 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 10 days |
| May 6, 8:48 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 42 min |
| May 6, 10:12 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 48 min |
| May 6, 10:18 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 42 min |
| May 6, 10:21 AM CDT | Flash Flood Warning | FWD | Denton, Johnson, Parker, Tarrant | 3 hr |
| May 6, 10:30 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| May 6, 10:30 AM CDT | Severe Thunderstorm Warning | FWD | Navarro | 45 min |
| May 6, 10:48 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis, Rockwall | 3 hr |
| May 6, 10:48 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam, Robertson | 57 min |
| May 6, 10:56 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 49 min |
| May 6, 10:59 AM CDT | Tornado Warning | FWD | Bell, Falls, Milam, Robertson | 46 min |
| May 6, 11:04 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 6, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 55 min |
| May 6, 11:45 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 60 min |
| May 6, 11:53 AM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| May 6, 12:03 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman | 3 hr |
| May 6, 12:04 PM CDT | Tornado Warning | FWD | Milam | 41 min |
| May 6, 12:44 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 41 min |
| May 6, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon, Limestone, Robertson | 54 min |
| May 6, 12:59 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 46 min |
| May 6, 1:03 PM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| May 6, 1:11 PM CDT | Tornado Warning | FWD | Leon, Robertson | 48 min |
| May 6, 1:23 PM CDT | Tornado Warning | FWD | Anderson, Henderson | 17 min |
| May 6, 1:36 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 54 min |
| May 6, 2:01 PM CDT | Flash Flood Warning | FWD | Milam, Robertson | 3 hr |
| May 6, 2:29 PM CDT | Tornado Warning | FWD | Leon | 16 min |
| May 6, 4:20 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 6 days |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.